Free-decomposability in Varieties of Pseudocomplemented Residuated Lattices

Studia Logica 98 (1-2):223-235 (2011)
Abstract
In this paper we prove that the free pseudocomplemented residuated lattices are decomposable if and only if they are Stone, i.e., if and only if they satisfy the identity ¬ x ∨ ¬¬ x = 1. Some applications are given
Keywords Pseudocomplemented residuated lattices  free algebras  decomposability  Stone algebras  Boolean elements
Categories (categorize this paper)
DOI 10.1007/s11225-011-9326-2
Options
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history
Request removal from index
Download options
Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 29,478
Through your library
References found in this work BETA
Bounded BCK-Algebras and Their Generated Variety.J. D. Gispert & Antoni Torrens Torrell - 2007 - Mathematical Logic Quarterly 53 (2):206-213.

View all 9 references / Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles
From Semirings to Residuated Kleene Lattices.Peter Jipsen - 2004 - Studia Logica 76 (2):291 - 303.
On Varieties of Biresiduation Algebras.C. J. van Alten - 2006 - Studia Logica 83 (1-3):425-445.
Added to PP index
2011-07-20

Total downloads
8 ( #498,443 of 2,180,552 )

Recent downloads (6 months)
1 ( #302,815 of 2,180,552 )

How can I increase my downloads?

Monthly downloads
My notes
Sign in to use this feature


Discussion
Order:
There  are no threads in this forum
Nothing in this forum yet.

Other forums